Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 313, NWS Kansas City, MO

November 6, 2008Cass County, Henry County, Johnson County, Missouri

NWS Kansas City, MO issued this river flood warning at Nov 6, 2008, 6:22 AM CST for Cass County, Henry County, Johnson County, Missouri. It took effect at Nov 6, 2008, 8:43 AM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 6, 2008, 6:22 AM CST (12:22 UTC)
In effect from
Nov 6, 2008, 8:43 AM CST
Expired
Nov 7, 2008, 8:26 AM CST
In force
24 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

Counties Cass County, MO, Henry County, MO, Johnson County, MO

The river

Written for the forecast point Big Creek near Blairstown (BLRM7).

Action stage
15 ft
Minor stage
20 ft
Moderate stage
23 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06921720, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KEAX 061222
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
622 AM CST THU NOV 06 2008
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING STREAMS...

  BIG CREEK AT BLAIRSTOWN
  BLACKWATER RIVER AT VALLEY CITY
  BLACKWATER RIVER NEAR BLUE LICK
  WAKENDA CREEK AT CARROLLTON

AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CASS...
COOPER...HENRY...JOHNSON...PETTIS...SALINE

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC037-083-101-071222-
/O.NEW.KEAX.FL.W.0313.081106T1443Z-081108T0848Z/
/BLRM7.1.ER.081106T1443Z.081107T0000Z.081107T0848Z.UU/
622 AM CST THU NOV 06 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG CREEK AT BLAIRSTOWN.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 AM THURSDAY THE STAGE WAS 18.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 22.8 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY FRIDAY MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   18.1   THU 06 AM   22.8 THIS EVENING

$$

MOC101-159-071221-
/O.NEW.KEAX.FL.W.0314.081106T1551Z-081108T0610Z/
/VLYM7.1.ER.081106T1551Z.081107T0000Z.081107T0610Z.NO/
622 AM CST THU NOV 06 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACKWATER RIVER AT VALLEY CITY.
* FROM THIS MORNING TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  6:17 AM THURSDAY THE STAGE WAS 18.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 24.0 FEET BY THIS EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  VALLEY CITY     22   18.6   THU 06 AM   24.0 THIS EVENING

$$

MOC053-195-071221-
/O.NEW.KEAX.FL.W.0315.081106T2315Z-081110T0000Z/
/BLVM7.1.ER.081106T2315Z.081108T0000Z.081109T0000Z.NO/
622 AM CST THU NOV 06 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACKWATER RIVER NEAR BLUE LICK.
* FROM THIS AFTERNOON TO SUNDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  5:45 AM THURSDAY THE STAGE WAS 20.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 26.4 FEET BY FRIDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SATURDAY EVENING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   20.7   THU 06 AM   26.4 FRIDAY EVENING

$$

MOC033-071221-
/O.NEW.KEAX.FL.W.0316.081106T1414Z-081108T1902Z/
/CAXM7.1.ER.081106T1414Z.081107T0000Z.081107T1902Z.NO/
622 AM CST THU NOV 06 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WAKENDA CREEK AT CARROLLTON.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 AM THURSDAY THE STAGE WAS 19.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 22.7 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY FRIDAY AFTERNOON.
* AT 20.0 FEET...FLOODING OF LOW-LYING UNDEVELOPED AREAS ALONG THE 
  CREEK BEGINS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

WAKENDA CREEK
  CARROLLTON      20   19.1   THU 06 AM   22.7 THIS EVENING

$$
5 follow-up statements
000 
WGUS83 KEAX 061618
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1018 AM CST THU NOV 06 2008
   

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  BIG CREEK AT BLAIRSTOWN 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CASS...HENRY...JOHNSON

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC037-083-101-071618-
/O.EXT.KEAX.FL.W.0313.000000T0000Z-081108T0941Z/
/BLRM7.1.ER.081106T1312Z.081106T1800Z.081107T0941Z.UU/
1018 AM CST THU NOV 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK AT BLAIRSTOWN.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM THURSDAY THE STAGE WAS 21.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   21.9   THU 10 AM   22.5 THIS AFTERNOON

$$

SAW
000 
WGUS83 KEAX 062031
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
231 PM CST THU NOV 06 2008
   

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  BLACKWATER RIVER AT VALLEY CITY 
  BLACKWATER RIVER NEAR BLUE LICK 
  GRAND RIVER NEAR SUMNER 
  SOUTH GRAND RIVER AT URICH 
  WAKENDA CREEK AT CARROLLTON 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CARROLL...
CASS...CHARITON...COOPER...HENRY...JOHNSON...LINN...LIVINGSTON...
PETTIS...SALINE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  BIG CREEK AT BLAIRSTOWN 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CASS...HENRY...JOHNSON

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC037-083-101-072031-
/O.CON.KEAX.FL.W.0313.000000T0000Z-081108T0941Z/
/BLRM7.1.ER.081106T1312Z.081106T2000Z.081107T0941Z.UU/
231 PM CST THU NOV 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK AT BLAIRSTOWN.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:00 PM THURSDAY THE STAGE WAS 22.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER IS CRESTING AND WILL FALL BELOW FLOOD STAGE BY 
  FRIDAY MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   22.5   THU 02 PM   21.9 THIS EVENING

$$

MOC101-159-072030-
/O.EXT.KEAX.FL.W.0314.000000T0000Z-081108T0402Z/
/VLYM7.2.ER.081106T1323Z.081106T2009Z.081107T0402Z.NO/
231 PM CST THU NOV 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:09 PM THURSDAY THE STAGE WAS 25.9 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS CRESTING AND WILL FALL BELOW FLOOD STAGE BY 
  TONIGHT.
* AT 25.0 FEET...COUNTY HIGHWAY E NEAR VALLEY CITY AND HIGHWAY 23 
  NEAR THE PERRY STATE WILDLIFE AREA ARE UNDER WATER.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  VALLEY CITY     22   25.9   THU 02 PM   25.3 THIS EVENING

$$

MOC053-195-072030-
/O.EXT.KEAX.FL.W.0315.000000T0000Z-081109T1303Z/
/BLVM7.1.ER.081106T1403Z.081107T0600Z.081108T1303Z.NO/
231 PM CST THU NOV 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:45 PM THURSDAY THE STAGE WAS 26.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.2 FEET BY 
  EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SATURDAY MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   26.6   THU 02 PM   27.2 EARLY FRIDAY MORNING

$$

MOC033-041-115-117-072030-
/O.EXT.KEAX.FL.W.0317.081107T0043Z-081109T1651Z/
/SNZM7.2.ER.081107T0043Z.081107T1800Z.081108T1651Z.NO/
231 PM CST THU NOV 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR SUMNER.
* FROM THIS EVENING TO SUNDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  1:45 PM THURSDAY THE STAGE WAS 18.4 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 30.2 FEET BY EARLY FRIDAY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO 
  FLOOD.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  SUMNER          26   18.4   THU 02 PM   30.2 EARLY FRIDAY AFTERNOON

$$

MOC013-037-083-072030-
/O.EXT.KEAX.FL.W.0312.000000T0000Z-081109T0249Z/
/URHM7.2.ER.081106T1538Z.081107T0600Z.081108T0249Z.UU/
231 PM CST THU NOV 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH GRAND RIVER AT URICH.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:58 PM THURSDAY THE STAGE WAS 26.8 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.2 FEET BY 
  EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  EVENING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   26.8   THU 02 PM   27.2 EARLY FRIDAY MORNING

$$

MOC033-072030-
/O.EXT.KEAX.FL.W.0316.000000T0000Z-081108T0000Z/
/CAXM7.1.ER.081106T1441Z.081106T2100Z.081107T0000Z.NO/
231 PM CST THU NOV 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE WAKENDA CREEK AT CARROLLTON.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:14 AM THURSDAY THE STAGE WAS 20.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...CONTINUE TO RISE TO NEAR 20.7 FEET BY LATE THIS  
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING.
* AT 20.0 FEET...FLOODING OF LOW-LYING UNDEVELOPED AREAS ALONG THE 
  CREEK BEGINS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

WAKENDA CREEK
  CARROLLTON      20   20.0   THU 08 AM   20.7 LATE THIS AFTERNOON

$$

SAW
000 
WGUS83 KEAX 070144
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
744 PM CST THU NOV 06 2008
   

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  BIG CREEK AT BLAIRSTOWN 
  BLACKWATER RIVER AT VALLEY CITY 
  BLACKWATER RIVER NEAR BLUE LICK 
  GRAND RIVER NEAR SUMNER 
  WAKENDA CREEK AT CARROLLTON 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CASS...
CHARITON...COOPER...HENRY...JOHNSON...LINN...LIVINGSTON...PETTIS...
SALINE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  SOUTH GRAND RIVER AT URICH 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...HENRY

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC037-083-101-080144-
/O.EXT.KEAX.FL.W.0313.000000T0000Z-081108T1600Z/
/BLRM7.1.ER.081106T1312Z.081106T2200Z.081107T1600Z.UU/
744 PM CST THU NOV 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK AT BLAIRSTOWN.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM THURSDAY THE STAGE WAS 22.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE FRIDAY MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   22.5   THU 07 PM   22.1 EARLY FRIDAY MORNING

$$

MOC101-159-080143-
/O.EXT.KEAX.FL.W.0314.000000T0000Z-081108T1315Z/
/VLYM7.2.ER.081106T1323Z.081107T0058Z.081107T1315Z.NO/
744 PM CST THU NOV 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:28 PM THURSDAY THE STAGE WAS 26.1 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY MORNING.
* AT 25.0 FEET...COUNTY HIGHWAY E NEAR VALLEY CITY AND HIGHWAY 23 
  NEAR THE PERRY STATE WILDLIFE AREA ARE UNDER WATER.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  VALLEY CITY     22   26.1   THU 07 PM   25.5 EARLY FRIDAY MORNING

$$

MOC053-195-080143-
/O.EXT.KEAX.FL.W.0315.000000T0000Z-081110T0448Z/
/BLVM7.1.ER.081106T1403Z.081106T2200Z.081109T0448Z.NO/
744 PM CST THU NOV 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:45 PM THURSDAY THE STAGE WAS 26.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY BEFORE MIDNIGHT.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   26.6   THU 07 PM   26.3 EARLY FRIDAY MORNING

$$

MOC033-041-115-117-080143-
/O.EXT.KEAX.FL.W.0317.000000T0000Z-081109T1149Z/
/SNZM7.2.ER.081107T0341Z.081107T1800Z.081108T1149Z.NO/
744 PM CST THU NOV 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR SUMNER.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:45 PM THURSDAY THE STAGE WAS 23.3 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 30.3 FEET BY EARLY FRIDAY AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SATURDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO 
  FLOOD.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  SUMNER          26   23.3   THU 07 PM   30.3 EARLY FRIDAY AFTERNOON

$$

MOC013-037-083-080143-
/O.CON.KEAX.FL.W.0312.000000T0000Z-081109T0249Z/
/URHM7.2.ER.081106T1538Z.081107T0600Z.081108T0249Z.UU/
744 PM CST THU NOV 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH GRAND RIVER AT URICH.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:58 PM THURSDAY THE STAGE WAS 26.8 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.2 FEET BY 
  EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  EVENING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   26.8   THU 02 PM   27.2 EARLY FRIDAY MORNING

$$

MOC033-080143-
/O.EXT.KEAX.FL.W.0316.000000T0000Z-081108T0845Z/
/CAXM7.1.ER.081106T1445Z.081107T0600Z.081107T0845Z.NO/
744 PM CST THU NOV 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE WAKENDA CREEK AT CARROLLTON.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:12 PM THURSDAY THE STAGE WAS 20.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.1 FEET BY 
  EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  FRIDAY MORNING.
* AT 20.0 FEET...FLOODING OF LOW-LYING UNDEVELOPED AREAS ALONG THE 
  CREEK BEGINS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

WAKENDA CREEK
  CARROLLTON      20   20.9   THU 06 PM   21.1 EARLY FRIDAY MORNING

$$
000 
WGUS83 KEAX 071211
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
610 AM CST FRI NOV 07 2008
   

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  BIG CREEK AT BLAIRSTOWN 
  BLACKWATER RIVER AT VALLEY CITY 
  WAKENDA CREEK AT CARROLLTON 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CASS...
HENRY...JOHNSON...PETTIS

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  BLACKWATER RIVER NEAR BLUE LICK 
  GRAND RIVER NEAR SUMNER 
  SOUTH GRAND RIVER AT URICH 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CARROLL...
CASS...CHARITON...COOPER...HENRY...LINN...LIVINGSTON...SALINE

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC037-083-101-081120-
/O.EXT.KEAX.FL.W.0313.000000T0000Z-081108T1120Z/
/BLRM7.1.ER.081106T1312Z.081106T2200Z.081107T1120Z.UU/
610 AM CST FRI NOV 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK AT BLAIRSTOWN.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:00 AM FRIDAY THE STAGE WAS 20.1 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY THIS MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   20.1   FRI 05 AM   17.9 THIS AFTERNOON

$$

MOC101-159-081209-
/O.EXT.KEAX.FL.W.0314.000000T0000Z-081108T1229Z/
/VLYM7.2.ER.081106T1323Z.081107T0058Z.081107T1229Z.NO/
610 AM CST FRI NOV 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:50 AM FRIDAY THE STAGE WAS 23.2 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS MORNING.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  VALLEY CITY     22   23.2   FRI 06 AM   11.8 THIS AFTERNOON

$$

MOC053-195-081209-
/O.CON.KEAX.FL.W.0315.000000T0000Z-081110T0448Z/
/BLVM7.1.ER.081106T1403Z.081106T2200Z.081109T0448Z.NO/
610 AM CST FRI NOV 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:45 AM FRIDAY THE STAGE WAS 26.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY BEFORE MIDNIGHT.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   26.5   FRI 06 AM   26.1 THIS AFTERNOON

$$

MOC033-041-115-117-081209-
/O.CON.KEAX.FL.W.0317.000000T0000Z-081109T1149Z/
/SNZM7.2.ER.081107T0320Z.081107T1800Z.081108T1149Z.NO/
610 AM CST FRI NOV 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR SUMNER.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:45 AM FRIDAY THE STAGE WAS 30.1 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.3 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO 
  FLOOD.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  SUMNER          26   30.1   FRI 06 AM   30.3 THIS AFTERNOON

$$

MOC013-037-083-081209-
/O.CON.KEAX.FL.W.0312.000000T0000Z-081109T0249Z/
/URHM7.2.ER.081106T1538Z.081106T1958Z.081108T0249Z.UU/
610 AM CST FRI NOV 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH GRAND RIVER AT URICH.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:58 PM THURSDAY THE STAGE WAS 26.8 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   26.8   THU 02 PM   26.1 THIS AFTERNOON

$$

MOC033-080318-
/O.EXT.KEAX.FL.W.0316.000000T0000Z-081108T0318Z/
/CAXM7.1.ER.081106T1445Z.081107T0012Z.081107T0318Z.NO/
610 AM CST FRI NOV 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE WAKENDA CREEK AT CARROLLTON.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:12 PM THURSDAY THE STAGE WAS 20.9 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE YESTERDAY EVENING.
* AT 20.0 FEET...FLOODING OF LOW-LYING UNDEVELOPED AREAS ALONG THE 
  CREEK BEGINS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

WAKENDA CREEK
  CARROLLTON      20   20.9   THU 06 PM   15.8 THIS AFTERNOON

$$
000 
WGUS83 KEAX 071426
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
826 AM CST FRI NOV 07 2008
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  BIG CREEK AT BLAIRSTOWN
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CASS...HENRY...JOHNSON


DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC037-083-101-071456-
/O.CAN.KEAX.FL.W.0313.000000T0000Z-081108T1120Z/
/BLRM7.1.ER.081106T1312Z.081106T2200Z.081107T1125Z.UU/
826 AM CST FRI NOV 07 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG CREEK AT BLAIRSTOWN.
* AT 8:00 AM FRIDAY THE STAGE WAS 19.4 FEET. 
* FELL BELOW FLOOD STAGE AT 5:25 AM FRIDAY.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.9 FEET BY SATURDAY
  MORNING.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   19.4   FRI 08 AM   17.9 THIS AFTERNOON

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Nov 6, 5:49 AM CST, 33 minutes earlier.

Area forecast discussion, Nov 6, 5:49 AM CST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
549 AM CST THU NOV 6 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/ISSUED 443 AM CST THU NOV 6 2008/

PRECIP WILL CONTINUE TO MOVE NORTHEAST AS THE PSUEDO COLD
FRONT/TROUGH MOVES EAST-NORTHEAST. SOMEWHAT CONCERNED ABOUT NEARING
WIND ADVISORY CRITERIA IN THE WEST AND NORTHWEST PORTIONS OF THE
FORECAST AREA THIS AFTERNOON. 850MB WINDS ARE EXPECTED TO BE AROUND
40 KTS...BUT IT IS FROM A MUCH MORE FAVORABLE DIRECTION. IN THE
END...THINK WE WILL STAY JUST BELOW CRITERIA.

WHILE HIGH TEMPERATURES WILL BE COOLER TODAY THAN THE LAST SEVERAL
DAYS...THE TRUE COLD AIR WILL BE HELD FARTHER NORTH...CLOSER TO THE
UPPER LEVEL SYSTEM. WESTERLY WINDS WILL ADD DOWNSLOPE AFFECTS...NOT
ALLOWING TEMPERATURES TO DROP MUCH IF ANY BELOW SEASONAL NORMALS.
THE STRONGER COLD AIR ADVECTION SHOULD TAKE PLACE TONIGHT...AFTER A
SECONDARY VORT LOBE ROTATES THROUGH THE REGION.

ON FRIDAY...AN ADDITIONAL WAVE ROTATING AROUND THE UPPER LOW SHOULD
BRING ENOUGH COLD AIR AND MOISTURE TO SUPPORT SOME SHOWER ACTIVITY.
FORECAST SOUNDINGS OVER FAR NORTHERN MISSOURI SUGGEST DEEP ENOUGH
SATURATION AND COLD ENOUGH OF A SOUNDING TO SUPPORT SNOW SHOWERS IN
THOSE LOCATIONS. WILL KEEP IT AS RAIN OR SNOW IN THE FORECAST...AS
SURFACE TEMPERATURES MAY STILL BE WARM ENOUGH TO MAKE SNOW MARGINAL.
HOWEVER...IF SNOW SHOULD OCCUR...EVEN WITH THE WARM GROUND...SOME
MINOR ACCUMULATIONS MAY OCCUR...ESPECIALLY TOWARD THE IOWA BORDER.
ANY ACCUMULATIONS WHICH DO OCCUR...WILL MELT QUICKLY AFTER THE SNOW
ENDS.

NO CHANGES MADE PAST SATURDAY NIGHT.

NRR

&&

.AVIATION...

SFC COLD FRONT HAS PUSHED WELL PAST THE TERMINALS THIS MORNING WITH
CLEAR SLOT NOW ROTATING ACROSS EASTERN KANSAS INTO WESTERN MISSOURI.
THIS SHOULD PROVIDE AT LEAST A FEW HOURS OF SKC CONDITIONS BEFORE
UPSTREAM CLOUD DECK ROTATES BACK ACROSS THE AREA. ROUGH INTERPOLATION
HAS THIS DECK ARRIVING AT KMCI AND KMKC BY 16-17Z. ADDITIONAL SCT TO
BKN 5KFT CLOUDS AHEAD OF MAIN DECK ACROSS SOUTHERN NEBRASKA WHICH
SHOULD REACH KSTJ A LITTLE SOONER...AND HAVE INDICATED THIS WITH AN
EARLIER ARRIVAL. OTHERWISE...WITH 35-40KT H85 FLOW EXPECTED OVERHEAD
BY THIS AFTERNOON...STEEPENING LAPSE RATES PROMOTING DEEPER MIXING
SHOULD ALLOW DOWNWARD MOMENTUM TRANSFER TO RESULT IN GUSTY CONDITIONS
BY LATE MORNING INTO THE AFTERNOON HOURS.

DEROCHE

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Nov 6, 5:56 AM CST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
556 AM CST THU NOV 6 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-071200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
556 AM CST THU NOV 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE UPPER LEVEL STORM SYSTEM WILL LINGER ACROSS IOWA THROUGH
FRIDAY...AND COULD BRING ENOUGH ENERGY AND COOL AIR INTO FAR
NORTHERN MISSOURI FRIDAY AFTERNOON...TO ALLOW FOR A RAIN/SNOW
MIX...OR CHANGEOVER TO ALL SNOW. VERY MINOR ACCUMULATIONS OF SNOW MAY
BE POSSIBLE...PARTICULARLY ON GRASSY SURFACES NEAR THE MISSOURI-
IOWA BORDER.

ANOTHER POTENT STORM SYSTEM IS FORECAST TO APPROACH THE OUTLOOK AREA
FROM THE SOUTHWEST ON MONDAY...AND COULD PROVIDE ENOUGH ENERGY AND
COLD AIR TO PRODUCE SNOW OR A RAIN/SNOW MIX OVER PORTIONS OF THE
REGION. THERE REMAINS A GREAT DEAL OF UNCERTAINTY REGARDING THE TRACK
AND TIMING OF THIS SYSTEM...SO THE POTENTIAL FOR ANY ACCUMULATING
SNOWFALL ALSO REMAINS HIGHLY UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NRR

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 6:59 PM CSTSevere Thunderstorm WarningEAXBates46 min
Nov 5, 11:55 PM CSTRiver Flood WarningEAXBates, Cass, Henry47 hr
Nov 6, 6:22 AM CSTRiver Flood WarningEAXJohnson, Pettis26 hr
Nov 6, 6:22 AM CSTRiver Flood WarningEAXCooper, Saline4 days
Nov 6, 6:22 AM CSTRiver Flood WarningEAXCarroll47 hr
Nov 6, 9:30 AM CSTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston49 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.